Kind of gross opiate question.

DaddyPhatSax

I am in pain management and as with all opiates, my medicine can make me constipated. Something I have noticed (and maybe its just me here) is if my tolerance is up at the time and I’m constipated as well and then I decide to take a laxative, do my business, my next few doses seem to work better (better buzz). Point being, is there possibly a connection between being backed up with, for lack of a better term, opiate saturated shit, and tolerance?

Maybe I’m being retarded for thinking this, but I’ve got the day off work, and free time makes me ponder life’s great mysteries, haha.
——
NeighborhoodThreat

Nope. You’re just feeling better because you were able to clear your bowels. 🙂

I recommend reading through this thread:

Dealing with OPIATE RELATED CONSTIPATION ~ Mega Thread (http://www.bluelight.ru/vb/showthread.php?t=238637)

oxymoron310

I believe the laxative Tagament potentiates certain opiates, like Oxycodone. I have succesfuly done that, is that what you’re using? Cimetadine?
This is an “Opiate Potentiation guide (http://www.hipforums.com/newforums/showthread.php?t=305596)” I found, & right there in the middle of your screen it mentions Tagament.

NeighborhoodThreat

Tagamet (http://en.wikipedia.org/wiki/Cimetidine) isn’t a laxative, its an anti-acid drug.

oxymoron310

^ Oops, you’re absolutely right. Thank you for the correction. Tagament always gave me the runs, so that’s how I remember it……. >_>

highhooked

The only gross opiate question is an opiate question that remains unheard. 😉

NeighborhoodThreat

^This. We’ve heard ’em all [I think – maybe BDD and OD combined have actually heard them all] and there’s nothing wrong with your question. 🙂

DaddyPhatSax

Yea, thanks for the replies guys. I just always feel like my meds work a lot better after I am no longer constipated. Maybe its just in my head, or like you said, I’m just feeling better cuz I’m not backed up anymore.

Thanks for answering a greenlighter’s “shitty” question, haha.

NeighborhoodThreat

^My opiate highs feel better after I’ve given myself a chance to…relieve myself and then I dose. You’re not alone there man. 🙂

TheLostBoys

Yes, nothing wrong with this question. Bowel movement is done by every human being on earth, it may not be talked about alot for obvious reasons but us opiate users have no problem asking & answering these questions.

I for one feel awesome after taking a #2 & the high is a tad better but I havent seen a drastic difference or anything like that. If you were plugging opiates, then its a different story because you need to clear the path.

dimetaltrypafiend

I remember my first oxy times, doing about 80mg a day for 6 days and then being so weirded out with the pooping attempts / what I call rabbit like droppings